# SDR AALA202011069008

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 2,613 hours, 779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT CABIN MEGAPHONE DOESN'T TEST OR WORK.  REMOVED AND REPLACED AFT CABIN MEGAPHONE BATTERIES.
